Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Martingales and one-dimensional diffusion


Author: J. L. Doob
Journal: Trans. Amer. Math. Soc. 78 (1955), 168-208
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0070885-7
MathSciNet review: 0070885
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Doeblin, Sur certains mouvements aléatoires, C. R. Acad. Sci. Paris vol. 208 (1939) pp. 249-250.
  • [2] J. L. Doob, Stochastic processes, New York, 1953. MR 0058896 (15:445b)
  • [3] -, Semimartingales and subharmonic functions, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 86-121. MR 0064347 (16:269a)
  • [4] W. Feller, Zur Theorie der stochastischen Prozesse (Existenz und Eindeutigkeitssätze), Math. Ann. vol. 113 (1936) pp. 113-160.
  • [5] -, The parabolic differential equations and the associated semi-groups of transformations, Ann. of Math. vol. 55 (1952) pp. 468-519. MR 0047886 (13:948a)
  • [6] -, Diffusion processes in one dimension, Trans. Amer, Math. Soc. vol. 77 (1954) pp. 1-31. MR 0063607 (16:150d)
  • [7] Robert Fortet, Les fonctions aléatoires du type de Markoff associées a certaines équations linéaires aux derivées partielles du type parabolique, J. Math. Pures Appl. vol. 22 (1943) pp. 177-243. MR 0012392 (7:19h)
  • [8] E. Hille, On the integration problem for Fokker-Planck's equation, 10th Congr. of Scandin. Math., Trondheim 1949, pp. 183-194. MR 0053344 (14:758a)
  • [9] K. Ito, On stochastic differential equations, Memoirs of the American Mathematical Society, no. 4, 1951. MR 0040618 (12:724a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0070885-7
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society